# SDR AALA20100519TUL02

- Difficulty date: May 19, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 56,687 hours, 29,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MUTIPLE 2-3 INCH HAIRLINE SCRATCHES JUST FORWARD OF FORWARD CARGO DOOR, AREA DENTED FROM INSTALLATION OF INTERNAL DOUBLER UNDER LONGERON 21 RIGHT STATIONS 351 TO 361, DENT MEASURES .019" DEEP, 2" X 1.25".  REMOVED DAMAGE AND INSTALLED DOUBLER PER SRM 53-04-00 FIGURE 12B.
